MathSciNet Relay Station
MathSciNet bibliographic data
MR1797591 57R57 (58D27 58J05)
Teleman, Andrei Moduli spaces of ${\rm PU}(2)$-monopoles. Asian J. Math. 4 (2000), no. 2, 391–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement